NWS Nashville, TN wrote its last area forecast discussion before the first event at Jan 7, 4:48 PM CST, 12 minutes earlier.
Area forecast discussion, Jan 7, 4:48 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
448 PM CST Thu Jan 7 2021
.UPDATE...
FOR 00Z AVIATION DISCUSSION.
&&
.DISCUSSION...
Went with a lean toward NAMNest through Friday with a lean toward
latest ECMWF solution through Thursday afternoon. Light rain
showers will eventually spread across mid state region from the
southwest as afternoon hours progress. A wintry mixture possible
across mid state region as evening hours progress. Models continue
to show potential of accumulating snowfall across higher
elevations of Cumberland Plateau Region, 1 KFT and above, from
late evening hours tonight through Friday morning hours. Still
believe one to two inches, with locally higher amounts approaching
three inches, will be possible. This scenario due to upper level
low moving across mid state region as above mentioned hours
progress. Locations below 1 KFT elevation Cumberland Plateau
Region and to the west should receive anywhere from a trace up to
an inch, with that upper to an inch possibility being just west
of Cumberland Plateau Region. Winter Weather Advisory and Special
Weather Statement issued earlier to address both these situations.
Most of moisture leaving mid state region after noon on Friday.
Dry and seasonably cold temperatures expected this weekend.
Another system might bring yet again a wintry mixture to mid state
region Monday into Monday night. Dry conditions once again
expected with a slow warmup in temperatures expected to more
seasonal normal values by mid portion of next work week.
&&
.AVIATION...
00Z TAF DISCUSSION.
Patchy areas of rain and snow are moving into the southwestern
half of the mid state at this time. Thus, periods of light snow
will likely occur across the taf areas this evening, but amounts
will be limited for the BNA, MQY and CKV areas. For CSV, however,
snowfall could amount to an inch or so. The activity should
decrease from west to east after 06Z.
Moving on, look for a few flurries toward dawn and into the
morning hours across the CSV area. Clouds will hang on through the
remainder of the taf period with cigs generally aob 2500 feet.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 11 PM this evening to noon CST
Friday for Cumberland-Fentress-Grundy-Overton-Putnam-Van Buren-
Warren-White.
&&
DISCUSSION......JB Wright
AVIATION........21
Special weather statement, Jan 7, 1:55 PM CST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
155 PM CST Thu Jan 7 2021
TNZ005>011-023>034-056>065-075-077>080-093>095-081000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield,
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina,
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville,
McEwen, Dickson, Ashland City, Kingston Springs, Nashville,
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage,
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown,
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin,
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne,
Woodbury, Smithville, Sparta, Shelbyville, Tullahoma, Manchester,
McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro,
Lawrenceburg, and Pulaski
155 PM CST Thu Jan 7 2021
...Snowfall Accumulations Possible Tonight into Friday Morning...
For locations less than one thousand feet in elevation across
Cumberland Plateau Region and just west of it, total snowfall
accumulation amounts will range from around one quarter of an inch
up to one inch. For mid state locations west of this area, total
snowfall accumulation amounts will range from a trace up to a
quarter of an inch. A Winter Weather Advisory was issued earlier
this morning for locations around and above one thousand feet
elevation across Cumberland Plateau Region where one to two
inches of snowfall, with isolated locations up to three inches,
will be possible.
JB Wright